When is it safe to have laser hair removal after a course of Accutane?

Accutane is very harsh on the skin and has long term side effects on the sebaceous glands.

Skin can become very dry and may not heal very well.

If laser hair removal is performed on skin that has not fully recovered from a course of Accutane, there may be potential side effects of hyperpigmentation, slow healing and delayed recovery following the laser treatment.

It is therefore advisable to wait at least 6 months after completing a course of Accutane before commencing a course of laser hair removal.

All our treatments are performed by qualified nurses with over 17 years experience in this field.

Jane Keena This article was written by Jane Keena of Complete LaserCare.
Jane qualified as a registered nurse in 1986 at Queen Alexandra Hospital Portsmouth and worked as a senior nurse in the NHS until 2001.
She left to pursue a career in laser hair removal, initially working for Boots the Chemist where she was appointed laser protection supervisor and gained a BTEC award in Laser and Intense Light Hair removal in March 2001.